Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


about pain
May 10, 2006

i am aware that hiv can cause some back and neck pain and spasms.my doctor currently has given me a muscle relaxer but i cant even tell i have taken it?would something stronger help like hydrocodone or oxycoton help?

Response from Dr. Henry

Stronger pain medicines can provide better pain relief but use of narcotics can result in chemical dependency so caution is exercised. Focusing on the likely cause of the pain and addressing that (often includes an X-ray or evaluation and often physical therapy) while relying on non-steroidal analgegics and muscle relaxants if generally helpful for most patients (can take weeks/months to see a benefit is some cases). KH



Previous
A MIRACLE
Next
PEP

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement